MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MARQUEE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MARQUEE; BIOPSY INSTRUMENT
Catalog Number MQ1410
Medical Device Problem Codes Nonstandard Device (1420); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a biopsy procedure using the marquee instrument.It was reported that during the second biopsy attempt, the cannula (graduated portion) remained inside the breast.A subsequent attempt was made outside the breast, during which the trocar allegedly released unexpectedly and shot toward the wall.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: received one 14g marquee disposable core biopsy instrument for evaluation.The device was received with protective tubing.Upon visualization the device appeared to have residue throughout the needle and was received in the initial position.The penetration depth marker was set to 25mm.It was observed that the cannula was noted to be detached from the cannula hub.The cannula was inspected under a microscope, and the sandblasting was noted to be non-homogeneous at the proximal end.Due to the detached cannula, functional testing was not performed.Upon dimensional observation, the actual outer diameter of the cannula "df" was measured and found to be not within the acceptable range.Therefore, the investigation is confirmed for the reported detachment of device or device component as the cannula was noted to be detached from the cannula hub and the investigation is confirmed for the identified non-standard device as the specification for the outer cannula diameter (df) was not within the acceptable range.The out-of-specification outer diameter of the cannula may have contributed to the reported event; however, the definitive root cause has not been identified for the reported detachment of device or device component issue.A definitive root cause for the identified non-standard device issue could be manufacturing related.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4.(unique identifier (udi) #), g3, h6 (device, component, method, result, conclusion).Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MARQUEE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CAREFUSION D.R. 203 LTD.
zona franca las americas
km 22-e-1
santo domingo 11606
DR   11606
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24517271
Report Number2020394-2026-00604
Device Sequence Number13192482
Product Code KNW
UDI-Device Identifier00801741097133
UDI-Public(01)00801741097133(11)251019(17)280828(10)0001639847
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMQ1410
Device Lot Number0001639847
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown